# SDR HNAA2014032400105

- Difficulty date: March 24, 2014
- Submitted: March 24, 2014
- Operation: Air carrier
- Aircraft: N936HA
- Make and model: Dhav DHC8102
- Aircraft serial: 145
- Aircraft time: 63,223 hours, 70,601 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Inverter
- Condition: Failed
- Location: Secondary
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL ODOR IN COCKPIT.  SECONDARY INVERTER FOUND TO BE AT FAULT.
